IJPAM: Volume 81, No. 2 (2012)
Department of Mathematics
West Virginia University
Morgantown, WV 26506, USA
Abstract. A fixed point theorem is proven for unbounded maps in . The proof is aided by an unconventional compactification. Examples are provided.
Received: August 10, 2012
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: fixed point, map, contraction map, expansive, nonexpansive, unbounded, compactification, ideal set, ultra extended , , infinity, point at infinity, direction at infinity
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395